# SDR SCNA20220715079

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 63,061 hours, 28,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  2L GIRT BAR DOOR BRACKET DOESNT HOLD GIRT BAR SECURELY.  RESOLUTION: INSPECTED L2 DOOR GIRT BAR BRACKET. NO DEFECTS NOTED. GIRT BAR IS HELD SECURELY IN BRACKET. WORK PERFORMED IAW AMM 25-66-00
